# SDR CALA2013090490983

- Difficulty date: September 1, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 41,625 hours, 17,755 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GREEN HYDRAULIC RESERVOIR PRESSURE SYSTEM TROUBLESHOOTING - CHECK OF PRESSURE LINES FOR INTEGRITY-LEAKS.   REMOVE SEAT ROWS 22-24 ABC, REMOVED FLOOR PANEL 241LF, FOUND CHECK VALVE 1388GM & REMOVE CHECK VALVE FROM MANIFOLD.  APPLY EXT AIR PRESSURE AT 50 PSI THRU THE CHECK VALVE TO THE RESERVOIR.  VERIFY 50 PSI AT RESERVOIR PRESSURE GAGE.  TURNED OFF THE AIR SUPPLY, AFTER 30 MINUTES THERE SHOULD BE ZERO PRESSURE LOSS.  INSPECTED LINE FROM CHECK VALVE TO RESERVOIR FOR INTEGRITY & LEAKS, ESPECIALLY UNDER CLAMPS.  CORRECT ANY DISCREPANCIES FOUND, IF NO LEAKS FOUND, REPLACE CHECK VALVE PCN 644-0056 & PACKING 750-6232.  IAW AMM 29-14-00, 29-14-18, TSM 29-11-00-810-801-A, IPC 29-14-03-03F.  OPBLM PRESUTTI 700-9980 01SEP13. IAW LOG 6252001 R & R RESERVOIR CHECK VALVE GREEN HEAD PRESSURE HOLDS NORMAL, LEAK & OPERATIONS CHECKED OK IAW AMM 29-14 18.
